# SDR AALA201602089011

- Difficulty date: January 22, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 38,856 hours, 14,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D53470436206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  UPPER INBD SEAT TRACK COUPLING AT FRAME 66 & Y 1732 IS CORRODED.  R & R COUPLING IAW SRM 51-72-11 & DWG D53474250.
